Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society since 1950, Proceedings of the American Mathematical Society is devoted to shorter research articles in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.




Some results concerning hyperbolic manifolds

Author: Peter Kiernan
Journal: Proc. Amer. Math. Soc. 25 (1970), 588-592
MSC: Primary 32.40; Secondary 53.00
MathSciNet review: 0257393
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A complex manifold is (complete) hyperbolic if the Kobayashi pseudo-distance is a (complete) distance. In this note, it is shown that a fibre bundle is (complete) hyperbolic if both the base and fibre are (complete) hyperbolic. Two examples are also given. The first shows that the completion of a hyperbolic manifold is not necessarily locally compact. The second shows that one generalization of the big Picard theorem is false.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32.40, 53.00

Retrieve articles in all journals with MSC: 32.40, 53.00

Additional Information

Keywords: Hyperbolic, Kobayashi pseudo-distance, big Picard theorem, fibre bundle, completion, locally compact
Article copyright: © Copyright 1970 American Mathematical Society